DOI QR코드

DOI QR Code

INCLUSION AND INTERSECTION THEOREMS WITH APPLICATIONS IN EQUILIBRIUM THEORY IN G-CONVEX SPACES

  • Balaj, Mircea (DEPARTMENT OF MATHEMATICS UNIVERSITY OF ORADEA) ;
  • O'Regan, Donal (DEPARTMENT OF MATHEMATICS NATIONAL UNIVERSITY OF IRELAND)
  • Received : 2009.01.12
  • Published : 2010.09.01

Abstract

In this paper we obtain a very general theorem of $\rho$-compatibility for three multivalued mappings, one of them from the class $\mathfrak{B}$. More exactly, we show that given a G-convex space Y, two topological spaces X and Z, a (binary) relation $\rho$ on $2^Z$ and three mappings P : X $\multimap$ Z, Q : Y $\multimap$ Z and $T\;{\in}\;\mathfrak{B}$(Y,X) satisfying a set of conditions we can find ($\widetilde{x},\;\widetilde{y}$) ${\in}$ $X\;{\times}\;Y$ such that $\widetilde{x}\;{\in}\;T(\widetilde{y})$ and $P(\widetilde{x}){\rho}\;Q(\widetilde{y})$. Two particular cases of this general result will be then used to establish existence theorems for the solutions of some general equilibrium problems.

Keywords

G-convex space;the better admissible class;fixed point;equilibrium problems

References

  1. Q. H. Ansari, W. Oettle, and D. Schlager, A generalization of vectorial equilibria, Math. Methods Oper. Res. 46 (1997), no. 2, 147-152. https://doi.org/10.1007/BF01217687
  2. Q. H. Ansari, S. Schaible, and J. C. Yao, System of vector equilibrium problems and its applications, J. Optim. Theory Appl. 107 (2000), no. 3, 547-557. https://doi.org/10.1023/A:1026495115191
  3. M. Balaj, An intersection theorem with applications in minimax theory and equilibrium problem, J. Math. Anal. Appl. 336 (2007), no. 1, 363-371. https://doi.org/10.1016/j.jmaa.2007.02.065
  4. M. Balaj, Coincidence and maximal element theorems and their applications to generalized equilibrium problems and minimax inequalities, Nonlinear Anal. 68 (2008), no. 12, 3962-3971. https://doi.org/10.1016/j.na.2007.04.033
  5. M. Balaj and D. O’Regan, Weak-equilibrium problems in G-convex spaces, Rend. Circ. Mat. Palermo (2) 57 (2008), no. 1, 103-117. https://doi.org/10.1007/s12215-008-0005-8
  6. H. Ben-El-Mechaiekh, S. Chebbi, M. Florenzano, and J.-V. Llinares, Abstract convexity and fixed points, J. Math. Anal. Appl. 222 (1998), no. 1, 138-150. https://doi.org/10.1006/jmaa.1998.5918
  7. T.-H. Chang and C.-L. Yen, KKM property and fixed point theorems, J. Math. Anal. Appl. 203 (1996), no. 1, 224-235. https://doi.org/10.1006/jmaa.1996.0376
  8. X. P. Ding, Genralized KKM type theorems in FC-spaces with applications. I, J. Global Optim. 36 (2006), no. 4, 581-596. https://doi.org/10.1007/s10898-006-9028-x
  9. X. P. Ding, Generalized KKM type theorems in FC-spaces with applications. II, J. Global Optim. 38 (2007), no. 3, 367-385. https://doi.org/10.1007/s10898-006-9070-8
  10. X. P. Ding and T. M. Ding, KKM type theorems and generalized vector equilibrium problems in noncompact FC-spaces, J. Math. Anal. Appl. 331 (2007), no. 2, 1230-1245. https://doi.org/10.1016/j.jmaa.2006.09.059
  11. X. P. Ding and Y. J. Park, Fixed points and generalized vector equilibrium problems in generalized convex spaces, Indian J. Pure Appl. Math. 34 (2003), no. 6, 973-990.
  12. X. P. Ding and Y. J. Park, Generalized vector equilibrium problems in generalized convex spaces, J. Optim. Theory Appl. 120 (2004), no. 2, 327-353. https://doi.org/10.1023/B:JOTA.0000015687.95813.a0
  13. M. Fakhar and J. Zafarani, Generalized vector equilibrium problems for pseudomonotone multivalued bifunctions, J. Optim. Theory Appl. 126 (2005), no. 1, 109-124. https://doi.org/10.1007/s10957-005-2663-4
  14. M. Fang and N. Huang, KKM type theorems with applications to generalized vector equilibrium problems in FC-spaces, Nonlinear Anal. 67 (2007), no. 3, 809-817. https://doi.org/10.1016/j.na.2006.06.040
  15. J. Y. Fu, Generalized vector quasi-equilibrium problems, Math. Methods Oper. Res. 52 (2000), no. 1, 57-64. https://doi.org/10.1007/s001860000058
  16. M. Lassonde, Fixed points for Kakutani factorizable multifunctions, J. Math. Anal. Appl. 152 (1990), no. 1, 46-60. https://doi.org/10.1016/0022-247X(90)90092-T
  17. L. J. Lin, Q. H. Ansari, and J. Y. Wu, Geometric properties and coincidence theorems with applications to generalized vector equilibrium problems, J. Optim. Theory Appl. 117 (2003), no. 1, 121-137. https://doi.org/10.1023/A:1023656507786
  18. L. J. Lin and H. L. Chen, The study of KKM theorems with applications to vector equilibrium problems with implicit vector variational inequalities problems, J. Global Optim. 32 (2005), no. 1, 135-157. https://doi.org/10.1007/s10898-004-2119-7
  19. L. J. Lin and W. S. Du, Systems of equilibrium problems with applications to generalized Ekeland’s variational principle and systems of semi-infinite problems, J. Global Optim. (2007).
  20. L. J. Lin and W. P. Wan, KKM type theorems and coincidence theorems with applications to the existence of equilibria, J. Optim. Theory Appl. 123 (2004), no. 1, 105-122. https://doi.org/10.1023/B:JOTA.0000043993.76191.58
  21. L. J. Lin, Z. T. Yu, and G. Kassay, Existence of equilibria for multivalued mappings and its application to vectorial equilibria, J. Optim. Theory Appl. 114 (2002), no. 1, 189-208. https://doi.org/10.1023/A:1015420322818
  22. Z. D. Mitrovic, On scalar equilibrium problem in generalized convex spaces, J. Math. Anal. Appl. 330 (2007), no. 1, 451-461. https://doi.org/10.1016/j.jmaa.2006.08.007
  23. S. Park, Fixed points of the better admissible multimaps, Msath. Sci. Res. Hot-Line 1 (1997), no. 9, 1-6.
  24. S. Park, Foundations of the KKM theory via coincidences of composites of upper semicontinuous maps, J. Korean Math. Soc. 31 (1994), no. 3, 493-519.
  25. S. Park, Fixed points of better admissible maps on generalized convex spaces, J. Korean Math. Soc. 37 (2000), no. 6, 885-899.
  26. S. Park, New subclasses of generalized convex spaces, Fixed point theory and applications (Chinju, 1998), 91-98, Nova Sci. Publ., Huntington, NY, 2000.
  27. S. Park, Remarks on fixed point theorems for generalized convex spaces, Fixed point theory and applications (Chinju, 1998), 135-144, Nova Sci. Publ., Huntington, NY, 2000.
  28. S. Park, Fixed point theorems in locally G-convex spaces, Nonlinear Anal. 48 (2002), no. 6, Ser. A: Theory Methods, 869-879. https://doi.org/10.1016/S0362-546X(00)00220-0
  29. S. Park, Remarks on equilibria for g-monotone maps on generalized convex spaces, J. Math. Anal. Appl. 269 (2002), no. 1, 244-255. https://doi.org/10.1016/S0022-247X(02)00019-7
  30. S. Park and H. Kim, Admissible classes of multifunctions on generalized convex spaces, Proc. Coll. Natur. Sci. Seoul National University 18 (1993), 1-21.
  31. N. X. Tan and P. N. Tinh, On the existence of equilibrium points of vector functions, Numer. Funct. Anal. Optim. 19 (1998), no. 1-2, 141-156. https://doi.org/10.1080/01630569808816820

Cited by

  1. An intersection theorem for set-valued mappings vol.58, pp.3, 2013, https://doi.org/10.1007/s10492-013-0013-7
  2. A section theorem with applications to coincidence theorems and minimax inequalities in FWC-spaces vol.64, pp.4, 2012, https://doi.org/10.1016/j.camwa.2011.12.061